RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 37, Issue 6  


The mean value of the modulus of a trigonometric sum
A. A. Karatsuba
1203
An orthogonal basis of a local field
S. V. Vostokov
1228
Branched coverings of manifolds with boundary and link invariants. I
O. Ya. Viro
1241
On an additive functional homology equation connected with an ergodic rotation of the circle
D. V. Anosov
1259
Time changes in flows and mixing
A. V. Kochergin
1275
Darlington realization of matrix-valued functions
D. Z. Arov
1299
On the asymptotic behavior of solutions of quasielliptic differential equations with operator coefficients
B. A. Plamenevskii
1332
A regularity condition for generalized solutions of higher-order quasilinear elliptic equations
I. V. Skrypnik
1376
On the uniqueness of hypermeasures in Euclidean spaces
V. A. Zhil'tsov
1428
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019